MAUDE Adverse Event Report: DEPUY IRELAND ALTRX +4 10D 32IDX50OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY IRELAND ALTRX +4 10D 32IDX50OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Catalog Number 122132150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 12/11/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient was revised due to instability.The surgeon removed the proximal body, head and liner and implanted new implants.Surgical delay was unknown.Doi: unknown.Dor: (b)(6) 2024.Affected side: unknown hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11: additional narrative: h3, h6: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.

Brand Name
ALTRX +4 10D 32IDX50OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY IRELAND
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key21054746
Report Number1818910-2025-00014
Device Sequence Number15647228
Product Code LPH
UDI-Device Identifier10603295016168
UDI-Public(01)10603295016168(17)290630(10)M7058H
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K072963
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number122132150
Device Lot NumberM7058H
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/11/2024
Initial Report FDA Received Date01/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient SexFemale